# SDR SWIA202163005

- Difficulty date: October 19, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR SURROUND - AFT PULL IN LEVER CAM WORN/CHAFED    (C-CHECK RO 12-4-2021)    REMOVED PAX DOOR SURROUND UPPER AFT CAM FITTING AND INSTALLED A NEW FITTING 600-31688-18 REF CRJ 200 SRM 51-42-21 AND DRAWING 600-31687 REV C.
